급성 전정신경염 환자에서 디아제팜이 비디오 두부충동검사에 미치는 영향: 예비연구
Influence of Diazepam on Video Head Impulse Test in Patients with Acute Vestibular Neuritis: Preliminary Study
2
조회
0
다운로드
0
인용
0
참고문헌
초록
Background and Objectives Although video head impulse test (V-HIT) has emerged as a popular test for vestibular function, there have been no reports about the influence of benzodiazepine on the test. The aim of this study is to investigate the influence of diazepam on the V-HIT in patients with acute vestibular neuritis. Subjects and Method We retrospectively analyzed charts and medical records of 10 patients diagnosed with acute vestibular neuritis. The patients repeated V-HIT before and after intravenous (IV) injection of diazepam. Gain and presence of catch-up saccade (CUS) were compared. Results Gain in the affected ear was decreased compared to that in the unaffected ear. After the injection of IV diazepam, the presence of CUS was not changed significantly. Gain of CUS in V-HIT was also unchanged both in the affected and unaffected ear after the injection of IV diazepam. Conclusion The influence of IV diazepam on the gain and presence of CUS in V-HIT were insignificant, indicating that it could be considered as a useful test to evaluate vestibular function in patients treated with diazepam. Korean J Otorhinolaryngol-Head Neck Surg 2016;59(1):15-8
Abstract
Background and Objectives Although video head impulse test (V-HIT) has emerged as a popular test for vestibular function, there have been no reports about the influence of benzodiazepine on the test. The aim of this study is to investigate the influence of diazepam on the V-HIT in patients with acute vestibular neuritis. Subjects and Method We retrospectively analyzed charts and medical records of 10 patients diagnosed with acute vestibular neuritis. The patients repeated V-HIT before and after intravenous (IV) injection of diazepam. Gain and presence of catch-up saccade (CUS) were compared. Results Gain in the affected ear was decreased compared to that in the unaffected ear. After the injection of IV diazepam, the presence of CUS was not changed significantly. Gain of CUS in V-HIT was also unchanged both in the affected and unaffected ear after the injection of IV diazepam. Conclusion The influence of IV diazepam on the gain and presence of CUS in V-HIT were insignificant, indicating that it could be considered as a useful test to evaluate vestibular function in patients treated with diazepam. Korean J Otorhinolaryngol-Head Neck Surg 2016;59(1):15-8
참고문헌 (11)
- Bittencourt PR, "Benzodiazepines impair smooth pursuit eye movements", Br J Clin Pharmacol, 15(2), pp.259~262 (1983)
- Blair SM, "Modifications of vestibulo-ocular reflex induced by diazepam: experiments in the macaque", Arch Otolaryngol, 105(12), pp.698~701 (1979)
- Chung YS, "The effects of dimenhydrinate on eye tracking tests and VOR", Korean J Otolaryngol-Head Neck Surg, 41(7), pp.851~855 (1998)
- Levy DL, "Smooth pursuit eye movements:effects of alcohol and chloral hydrate", J Psychiatr Res, 16(1), pp.1~11 (1981)
- Padoan S, "Reduction of gain and time constant of vestibulo-ocular reflex in man induced by diazepam and thiopental", J Vestib Res, 1(1), pp.97~104 (1990)
- Westerman ST, "A non-invasive method of qualitative and quantitative measurement of drugs", Laryngoscope, 91(9 Pt 1), pp.1536~1547 (1981)
- Schalén L, "Effects of intravenous diazepam and thiopental on the vestibulo-ocular reflex in man", Acta Otolaryngol Suppl, 468, pp.165~169 (1989)
- Weber KP, "Impulsive testing of semicircular-canal function using video-oculography", Ann N Y Acad Sci, 1164, pp.486~491 (2009)
- MacDougall HG, "The video head impulse test: diagnostic accuracy in peripheral vestibulopathy", Neurology, 73(14), pp.1134~1141 (2009)
- Blau PA, "Diazepam tolerance effects on vestibular function testing, part II: vestibulo-ocular reflex parameters during rotational testing", Ann Otol Rhinol Laryngol, 114(9), pp.722~729 (2005)
- Magnusson M, "Effect of alertness on the vestibulo-ocular reflex and on the slow rise in optokinetic nystagmus in rabbits", Am J Otolaryngol, 7(5), pp.353~359 (1986)
